# SDR 39LA2012122500001

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: General aviation
- Aircraft: N636AR
- Make and model: Bombdr DHC8400
- Aircraft serial: 086
- Aircraft time: 36,822 hours, 48,957 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoiliers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, SPOILER 1 PUSH OFF LIGHT ILLUMINATED. CREW REJECTED TAKEOFF AND RETURNED TO THE GATE. DURING THE INSPECTION OF SPOILER FLIGHT CONTROL SYS, A BROKEN WIRE WAS FOUND ON THE LT WING SPOILER CLUTCH SWITCH ACTUATOR.  THE BROKEN WIRE WAS REPAIRED AND AN OPERATIONAL TEST WAS PREFORMED OF THE SPOILER CLUTCH ACTUATOR SWITCH WITH NO OTHER DEFECTS NOTED.  SPOILER JAM SYS OPERATIONALLY CHECKED GOOD ALSO.
